# SDR UALA2012110506306

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,538 hours, 13,582 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 51G859U1
- Part serial: F35673
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSGL ENG A-O VALVE.  CREW REPORT PROBLEM ON LEFT ENGINE SEE DF647 BOTH ITEMS RELATED.  BITE CHECK SHOWS EEC CH A AOC FD-BK FAIL.  AOC VALVE DEACTIVATED PER MEL CARD 75040.  VALVE IN OPEN POSITION AND PLUG DISCONNECTED AND SAFTIED.  DF PLACARD PLACED ON LOWER EICAS.  ABOVE DEACTIVATION FOR DF646.  DF646 AND DF647 NEED TO BE WORKED CONCURRENTLY DUE TO THIS CAT 1 FAULT CAUSED BY DF646.
